Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

On pill. Had rough unprotected sex. Started spotting. Could it be due to rough sex?

hello, my girlfriend and I had rough sex multiple time on friday and saturday and it is now monday. Yes it was unprotected sex but she is on the pill and is real good on taking it everyday and on time. But on today which is monday, she experienced tiny cramps and some blood out of her vagina? Could she be pregnant or could it be due to the rough sex?
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
From the history it suggests that due to rough sex multiple time might lead to some injury in her vagina and surrounding might have caused some bruises and minor injuries leading to infection in the vagina causing bleeding and cramps.
As she is taking oral pills regularly there is no chance of having pregnancy.
Consult gynaec and get her examined for injury and infection.
A course of an antibiotic and an anti inflammatory medicines will give her relief.
Ok and bye.
Answered: Sat, 9 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor